# SDR CA041001007

- Difficulty date: September 27, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 6,281 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 4177100
- Condition: Bent
- Location: Ng Up Switch
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER GEAR UP SELECTED, FLT CREW DISCOVERED THE GEAR IN TRANSIT IND. ILLUMINATED. A/C RETURNED WITH 3 GREENS. A/C WAS PUT ON JACKS, GEAR CYCLED AND NOTICED THE NLG TORQUE TUBE SWITCH BRACKET WAS BENT RESTRICTING THE UP-LOCK SWITCH FROM CONTACTING.
